# SDR GAIA9871

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OKC - DURING SCHEDULED TEST FLIGHT AFTER C-CHECK WHEN GEAR WAS RETRACTED, RT GEAR UNSAFE LIGHT (RED) REMAINED ON.  THE CREW THEN RECYCLED THE GEAR AND THE LIGHT REMAINED ILLUMINATED.  RIGHT HAND GEAR UNSAFE LIGHT EXTINGUISHED ON GEAR EXTENSION, AND ALL INDICATIONS SHOW NORMAL.  THE CREW THEN LANDED BACK AT OKC AND MADE A SAFE AND UNEVENTFUL LANDING.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT.  CARRIED OUT GEAR SWING IAW BOEING MM 32-30, GROUND CHECKED NORMAL.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (X)
